Show simple item record

dc.contributor.authorWILAMOWSKY, DAVID
dc.date.accessioned2018-07-12T17:50:11Z
dc.date.available2018-07-12T17:50:11Z
dc.date.issued1970
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 31-12, Section: B, page: 7453.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7114314
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1990
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titlePERTURBATIONS OF UNBOUNDED FREDHOLM OPERATORS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record